Someone I love has had Hepatitus C for many years with a very high virul lode. They had gone through the Pegasis treatment but unfortunately it only dropped the virul lode during the first three months. Their infectious disease doctor advised them to stop taking the treatment after 6 months when no further change had occurred. Since then, this person has used illegal drugs on and off and now their virul lode is through the roof again. This person also suffers from chronic back pain and has recently been taking prescribed Hydrocodone as well as Vicodin off the street. I know everything gets metabolized through the liver but I was wondering if this behavior could actually cause death in a person such as the one I have described?
NOTICE: The information provided on this site is not a substitute for professional medical advice,
diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your
physician or other qualified health provider because of something you have read on Wellsphere.
If you have a medical emergency, call your doctor or 911 immediately.